# SDR HEED073555

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 2,189 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 406010417101
- Part serial: A1897
- Condition: Worn
- Location: P/C Link
- Part time: 2,189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS, SCRAPPED. REPLACED UNIT.
